# SDR 9800419305

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT CREW DISCOVERED SMOKE COMING FROM UNDER COPILOT'S GLARESHIELD.  SMOKE DISIPATED RAPIDLY.  FLIGHT RETURNED TO ORIGINATION AS A PRECAUTION AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED A BROKEN GLARESHIELD LIGHT BULB.  DEFERRED COCKPIT GLARESHIELD LIGHTING PER MEL 33-1 AND RETURNED AIRCRAFT TO SERVICE.
